| Model Number |
MMT-723RNAB |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
06/25/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed button error.Customer's blood glucose level was 54 mg/dl.They were unable to clear the alarm.Customer was advised to discontinue use of the device and revert to a backup plan.The customer was advised that the device would be replaced and agreed to return the product for analysis.
Additional Manufacturer Narrative
Insulin pump received with intermittent button response due to corroded keypad traces.No button error alarm during testing.Insulin pump passed displacement test and self test.